The Small Scales of the Stochastic Navier?Stokes Equations Under Rough Forcing

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Mattingly, JC; Suidan, TM

Published Date

  • January 2005

Published In

Volume / Issue

  • 118 / 1-2

Start / End Page

  • 343 - 364

Published By

Electronic International Standard Serial Number (EISSN)

  • 1572-9613

International Standard Serial Number (ISSN)

  • 0022-4715

Digital Object Identifier (DOI)

  • 10.1007/s10955-004-8787-3

Language

  • en